×

A fractional characteristic method for solving fractional partial differential equations. (English) Zbl 1216.35166

Summary: The method of characteristics has played a very important role in mathematical physics. Previously, it has been employed to solve the initial value problem for partial differential equations of first order. In this work, we propose a new fractional characteristic method and use it to solve some fractional partial differential equations.

MSC:

35R11 Fractional partial differential equations
26A33 Fractional derivatives and integrals
35A24 Methods of ordinary differential equations applied to PDEs
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Courant, R.; Hilbert, D., ()
[2] Jeffreys, H.; Jeffreys, B., Methods of mathematical physics, (2000), Cambridge University Press · Zbl 0037.31704
[3] Delgado, M., The lagrange – charpit method, SIAM rev., 39, 298-304, (1997) · Zbl 0884.35025
[4] Jumarie, G., Modified riemann – liouville derivative and fractional Taylor series of non-differentiable functions further results, Comput. math. appl., 51, 1367-1376, (2006) · Zbl 1137.65001
[5] Jumarie, G., Lagrange characteristic method for solving a class of nonlinear partial differential equations of fractional order, Appl. math. lett., 19, 873-880, (2006) · Zbl 1116.35046
[6] Kolwankar, K.M.; Gangal, A.D., Fractional differentiability of nowhere differentiable functions and dimensions, Chaos, 6, 505-513, (1996) · Zbl 1055.26504
[7] Kolwankar, K.M.; Gangal, A.D., Hölder exponents of irregular signals and local fractional derivatives, Pramana J. phys., 48, 49-68, (1997)
[8] Kolwankar, K.M.; Gangal, A.D., Local fractional fokker – planck equation, Phys. rev. lett., 80, 214-217, (1998) · Zbl 0945.82005
[9] Sun, H.G.; Chen, W., Fractal derivative multi-scale model of fluid particle transverse accelerations in fully developed turbulence, Sci. China ser. E, 52, 680-683, (2009) · Zbl 1386.76090
[10] Chen, W.; Sun, H.G., Multiscale statistical model of fully-developed turbulence particle accelerations, Modern phys. lett. B, 23, 449-452, (2009) · Zbl 1386.76089
[11] Cresson, J.; Cresson, J., Non-differentiable variational principles, J. math. phys., J. math. anal. appl., 307, 1, 48-64, (2005) · Zbl 1077.49033
[12] Parvate, A.; Gangal, A.D., Calculus on fractal subsets of real line—I: formulation, Fractals, 17, 53-81, (2009) · Zbl 1173.28005
[13] Jumarie, G., New stochastic fractional models for malthusian growth, the Poissonian birth process and optimal management of populations, Math. comput. modelling, 44, 231-254, (2006) · Zbl 1130.92043
[14] Jumarie, G., Laplace’s transform of fractional order via the Mittag-Leffler function and modified riemann – liouville derivative, Appl. math. lett., 22, 1659-1664, (2009) · Zbl 1181.44001
[15] Almeida, R.; Malinowska, A.B.; Torres, D.F.M., A fractional calculus of variations for multiple integrals with application to vibrating string, J. math. phys., 51, 033503, (2010) · Zbl 1309.49003
[16] Wu, G.C.; Lee, E.W.M., Fractional variational iteration method and its application, Phys. lett. A, 374, 2506-2509, (2010) · Zbl 1237.34007
[17] Malinowska, A.B.; Sidi Ammi, M.R.; Torres, D.F.M., Composition functionals in fractional calculus of variations, Commun. frac. calc., 1, 32-40, (2010)
[18] Wu, G.C., A fractional Lie group method for anonymous diffusion equations, Commun. frac. calc., 1, 23-27, (2010)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.